MAUDE Adverse Event Report: CARDINAL HEALTH 1ML MAGELLAN 25 X 1 COMBO; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH 1ML MAGELLAN 25 X 1 COMBO; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881811510
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a needle-syringe malfunction has occurred while injecting the vaccine to a patient resulting in the patient not receiving the full intended amount of the vaccine.The liquid spilled on patient's arm only.Only a very small amount of vaccine reached the patient, exact amount is unknown, likely more than 90% amount was spilled.The patient was accompanied by their mother and is aware of the situation.The lvn tightened the syringe attachment to the needle prior to drawing, and after drawing to ensure the injection is tight.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.No physical sample was returned for evaluation.A photograph of a single blister strip package was provided but did not show any product problems.Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
1ML MAGELLAN 25 X 1 COMBO
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19012776
Report Number1915484-2024-00007
Device Sequence Number3809591
Product Code FMI
UDI-Device Identifier10884521005891
UDI-Public10884521005891
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8881811510
Device Catalogue Number8881811510
Device Lot NumberP122153X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/01/2024
Supplement Report FDA Received Date04/29/2024
Date Device Manufactured07/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown